# SDR JGVR20200914001

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: General aviation
- Aircraft: N818BK
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4047
- Aircraft time: 10,100 hours, 5,112 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VACUUM WASTE TUBE CLAMP TO BE CONTACTING UPPER WING PLANK DURING COMPLIANCE WITH CUSTOMER BULLETIN 206.  REMOVED PRIMER/BLENDED CHAFED AREA, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION.  APPLIED ALODINE AND PRIMER TO REPAIRED AREA, PER GULFSTREAM W/O INSTRUCTIONS.  REMOVED WASHER/SPACERS AT SADDLE CLAMP TO OBTAIN PROPER CLEARANCE OF VACUUM WASTE TB AND PLANK BETWEEN FS 321.50 AND FS 345.875.
